Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i2.20
pages 7-22

A Determined Equivalent and Algorithms of Solving a Fuzzy-linear Programming Problem

Yuriy A. Zack
European Centre for Mechatronics, Aachen (Germany)

ABSTRACT

Solution of a fuzzy-linear programming problem is reduced to solving a determined nonlinear extreme problem. The rules for ranking and estimating the domination for the fuzzy-sets, represented by LR fuzzy-intervals, are proposed. The monotonicity of fuzzy-sets, the left-hand sides of constraints and the optimality criterion of the problem relative to the vector of determined variables are established. The algorithms of solving the problem on the basis of the modified branch-and-bound method are developed.


Articles with similar content:

Structural-functional Analysis of the Grid-system Components
Journal of Automation and Information Sciences, Vol.39, 2007, issue 9
Andrey Yu. Shelestov
Invariant Sets (Limit Cycles) of Families of Autonomous Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 2
Alexey V. Kuntsevich
On Synthesis of a Robust Controller for a Periodic Controlled System
Journal of Automation and Information Sciences, Vol.35, 2003, issue 11
Vladimir B. Larin
Identification for Systems of Stochastic Dynamic Discrete Models with Determinate Coefficients
Journal of Automation and Information Sciences, Vol.37, 2005, issue 9
Alexander P. Sarychev
Modification of the Newton-Kantorovich Iteration Procedure for Piecewise-Constant Real Permittivity Profile Reconstruction
Telecommunications and Radio Engineering, Vol.68, 2009, issue 16
V. O. Tkachenko